Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I am 21 year old. about six months i had got some itching in the innerthighs, groin and around testicles. please suggest any remedies please?

hi, I am 21 year old. about six months i had got some itching in the innerthighs, groin and around testicles and it become worst after 1 month. There were also some small bumps also. The itching was very much hard and the whole area become black. And then i consulted a skin specialist. He gave some tablets, cream and some powder. Now it has past about 2 months and there no itching or any discomfort. But the real problem is that the entire area remains black. It is not changing. I am very much disturbed on seeing this. can u please suggest any remedies please?
Asked On : Wed, 28 Sep 2011
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.Inner thigh area is normally quite had a fungal infection earlier.Keep your inner thigh area dry and put anti fungal powder on this.Just don't worry.Good luck.
Answered: Wed, 28 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor